# SDR ASAA2017020819744

- Difficulty date: February 8, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 34,024 hours, 10,278 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 426HE138
- Condition: Failed
- Location: Te Flap System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM AIR DOOR FULL OPEN LIGHT ON DURING CLIMB AND BEGINNING OF CRUISE.  LIGHT EXTINGUISHED DURING CRUISE.  ACFT GROUNDED.  REMOVED AND REPLACED LIMIT SWITCH S1051 IAW AMM 27-51-63-000-801 & 27-51-63-400-801. ACCOMPLISHED FLAP SWITCH ADJUSTMENT IAW AMM 27-51-63-820-801 PARA G. TIGHTENED SWITCH AND INSTALLED LOCKWIRE.  ACCOMPLISHED ELEVATOR TAB CONTROL SYSTEM OPS TEST IAW AMM 27-31-00-700-815 AND PTU OPERATIONAL TEST IAW AMM 29-22-00-710-801. COMPLETED RAM DOOR FUNCTION TEST, OPS NORMAL IAW AMM 27-51-63-820-801. ALL CONNECTORS RECONNECTED, SEALANT APPLIED TO SWITCH. PACK/ZONE BITE NORMAL.
